# SDR FDEA201105251975

- Difficulty date: May 25, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL, NR 131KG, FOUND DELAMINATION.  R & R FWD CARGO FLOOR PANEL, NR 131KG IAW AMM 53-10-29-04, REV 52.0.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 112.
